| Model Number |
RBY2C2860-B |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal iliac artery (iia) using ruby coils and lantern delivery microcatheter (lantern).During the procedure, while inserting a ruby coil into the rotating hemostasis valve (rhv), the pusher assembly of the ruby coil became kinked and, therefore, it was removed.The procedure was completed using additional ruby coils.There was no report of an adverse effect to the patient.